Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 1, 2016, 10:02 PM EDT for Forsyth County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2016, 10:02 PM EDT (02:02 UTC)
- Expired
- Aug 1, 2016, 10:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1282 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
462
WWUS82 KFFC 020202
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EDT MON AUG 1 2016
GAZ021-032>034-045-020245-
DEKALB GA-COBB GA-NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-
1002 PM EDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...
NORTHEASTERN COBB...NORTH FULTON...WESTERN GWINNETT AND SOUTHEASTERN
CHEROKEE COUNTIES UNTIL 1045 PM EDT...
AT 1002 PM EDT...A STRONG THUNDERSTORM WAS OVER MILTON...OR 10 MILES
SOUTHEAST OF CANTON...MOVING SOUTH AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARIETTA...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...DUNWOODY...
MILTON...DULUTH...NORCROSS...DORAVILLE...BERKELEY LAKE...MOUNTAIN PARK...
MOUNT BETHEL...SWEAT MOUNTAIN...HOLBROOK...UNION HILL...HICKORY FLAT...
BIRMINGHAM AND MECHANICSVILLE.
LAT...LON 3422 8427 3420 8426 3411 8426 3410 8423
3410 8422 3409 8419 3392 8410 3391 8449
3419 8447
TIME...MOT...LOC 0202Z 348DEG 20KT 3414 8435
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 1, 8:00 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Aug 1, 8:00 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 800 PM EDT MON AUG 1 2016 .PREV DISCUSSION... /Issued 233 PM EDT MON AUG 1 2016/ SHORT TERM /Tonight through Tuesday Night/... A weak pressure trough continues across northern GA. In the mid levels...a weakness in the upper ridge will persist through tonight. On Tuesday, the high center currently across the central gulf coast will begin to retrograde into eastern Texas. Atmos remains very most and moderately unstable this afternoon. Scattered to numerous showers and thunderstorms have developed and should linger well into the evening. At sunset, activity should diminish in coverage...but isolated storms overnight will not be out of the question. Scattered storms will be possible again tomorrow...during the heat of the day. With PWATS over 2 inches today and tomorrow...and the BL flow remaining 15kt or less...storms will have the potential to produce locally heavy rainfall. Gusty winds and lightning strikes will also be possible within the stronger storms. Where it rains this afternoon and evening, there will be good potential for patchy low clouds and fog. It is too early to determine to what expect and how thick the cloud deck/fog will be. NListemaa LONG TERM /Wednesday through Monday/... Only tweaks to the long term based on the latest guidance. BDL Previous Discussion... Long-range models continue to show a weak upper long wave trough drifting off the Atlantic seaboard by early Wednesday as high pressure builds east from Texas. This will establish a subtle north to northwest flow over the state on Wednesday... that appears to spread some drier air into at least parts of north GA and help push a weak surface trough into mainly central GA Wednesday afternoon. This pattern continues to suggest lessor rain chances across north GA and only low scattered coverage across central GA on Wednesday. Models agree on the northwest flow aloft becoming more active by Thursday and this active pattern seems to persist into the weekend. The combination of upper disturbances interacting with increasing low level moisture from a developing southerly wind flow near the surface should help increase diurnally driven rain chances across the area from Thursday through the weekend. For now... will continue to show at least 30-40 percent pops for the later half of the work week and the weekend. It still appears any severe storm threat will be minimal with nothing widespread or too organized expected as the environment remains weakly sheared and only moderate instability expected during daytime heating. Otherwise... highs in the 90s and lows in the 70s will persist. 39 && .AVIATION... 00Z Update... Evening convection continues, but largely away from TAF sites (all previously worked over). Expect activity to linger into the late evening hours. Generally VFR through the period, with areas of FEW-SCT IFR and patchy fog possible over areas that received rain this evening. Have gone ahead and indicated SCT IFR for all sites for generally 10-14z. Convection expected again tomorrow afternoon and have continued PROB30 17-23z. Winds will be variable and gusty in/near convection, otherwise WSW-WNW at 5-8kt through the day. //ATL Confidence...00Z Update... Medium confidence on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 72 93 / 50 50 30 40 Atlanta 74 92 74 92 / 40 50 30 40 Blairsville 67 87 66 88 / 40 50 30 40 Cartersville 72 92 72 92 / 40 50 30 30 Columbus 74 93 75 94 / 60 30 30 50 Gainesville 73 91 73 90 / 50 50 30 40 Macon 74 92 74 94 / 70 40 30 50 Rome 73 93 72 93 / 30 50 30 30 Peachtree City 71 92 71 93 / 40 40 30 40 Vidalia 75 92 75 93 / 50 40 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....41 AVIATION...31
Hazardous weather outlook, Aug 1, 5:26 PM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 526 PM EDT MON AUG 1 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 526 PM EDT MON AUG 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STORMS WILL BECOME STRONG AROUND PEAK DAYTIME HEATING INTO THE EARLY EVENING HOURS. WEATHER HAZARDS EXPECTED... GUSTY WINDS UP TO 50 MPH...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH ANY STRONG STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED... BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF DAMAGE OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 1, 8:44 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT MON AUG 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG 2 ESE DUNN 34.23N 84.09W
08/01/2016 FORSYTH GA EMERGENCY MNGR
TREE DOWNED ALONG LEMANS STREET
&&
EVENT NUMBER FFC1600573
KSLocal storm report, Aug 1, 8:47 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT MON AUG 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND DMG 2 SW OSCARVILLE 34.23N 84.00W
08/01/2016 FORSYTH GA EMERGENCY MNGR
TREE DOWN ON A HOUSE ON BETHEL ROAD. WIRES DOWN IN THE
AREA AS WELL.
&&
EVENT NUMBER FFC1600574
KSSpecial weather statement, Aug 1, 9:06 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT MON AUG 1 2016
GAZ015-016-023-020130-
LUMPKIN GA-WHITE GA-HALL GA-
906 PM EDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LUMPKIN...WHITE AND
NORTHEASTERN HALL COUNTIES UNTIL 930 PM EDT...
AT 905 PM EDT...A STRONG THUNDERSTORM WAS NEAR HELEN...OR NEAR
CLEVELAND...MOVING SOUTH AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAHLONEGA...CLEVELAND...CLERMONT...HELEN...UNICOI STATE PARK...SAUTEE...
MOSSY CREEK...GARLAND...SMITHGALL WOODS CONSERVATION ARE...LEAF...CAMP
COLEMAN LAKE...QUALATCHEE LAKE...WHITLEY GAP SHELTER...TURNERS CORNER
AND ROBERTSTOWN.
LAT...LON 3472 8363 3469 8364 3465 8366 3462 8364
3458 8364 3455 8362 3453 8363 3451 8367
3446 8363 3451 8398 3473 8390 3472 8389
3472 8384 3474 8382 3476 8383
TIME...MOT...LOC 0105Z 019DEG 5KT 3467 8383Special weather statement, Aug 1, 9:07 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
907 PM EDT MON AUG 1 2016
GAZ013-014-021-022-020130-
DAWSON GA-PICKENS GA-CHEROKEE GA-FORSYTH GA-
907 PM EDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...SOUTHEASTERN
PICKENS...NORTHEASTERN CHEROKEE AND NORTHWESTERN FORSYTH COUNTIES
UNTIL 930 PM EDT...
AT 907 PM EDT...A STRONG THUNDERSTORM WAS NEAR NELSON...OR 8 MILES
WEST OF DAWSONVILLE...MOVING SOUTHEAST AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...DAWSONVILLE...DOUGHERTY...DREW...MATT...HIGHTOWER...MCKEE...JUNO...
DUCKTOWN...SILVER CITY...COAL MOUNTAIN AND HOLLIS LATHEM RESERVOIR.
LAT...LON 3452 8423 3437 8398 3436 8398 3434 8397
3434 8396 3418 8422 3440 8432
TIME...MOT...LOC 0107Z 310DEG 16KT 3439 8427Special weather statement, Aug 1, 9:31 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT MON AUG 1 2016
GAZ013-014-021-022-033-020215-
DAWSON GA-NORTH FULTON GA-PICKENS GA-CHEROKEE GA-FORSYTH GA-
931 PM EDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...NORTH
FULTON...SOUTHEASTERN PICKENS...NORTHEASTERN CHEROKEE AND NORTHERN
FORSYTH COUNTIES UNTIL 1015 PM EDT...
AT 930 PM EDT...A STRONG THUNDERSTORM WAS NEAR BALL GROUND...OR 11
MILES NORTHWEST OF CUMMING...MOVING SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...MILTON...BALL GROUND...NELSON...FREE HOME...LATHEMTOWN...
HOLBROOK...DREW...MATT...BIRMINGHAM...HIGHTOWER...DUCKTOWN...SILVER CITY...
COAL MOUNTAIN...HOLLIS LATHEM RESERVOIR AND REAVIS MOUNTAIN.
LAT...LON 3435 8444 3443 8426 3426 8398 3411 8433
TIME...MOT...LOC 0130Z 320DEG 12KT 3432 8429Special weather statement, Aug 1, 10:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EDT MON AUG 1 2016
GAZ021-032>034-045-020245-
DEKALB GA-COBB GA-NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-
1002 PM EDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...
NORTHEASTERN COBB...NORTH FULTON...WESTERN GWINNETT AND SOUTHEASTERN
CHEROKEE COUNTIES UNTIL 1045 PM EDT...
AT 1002 PM EDT...A STRONG THUNDERSTORM WAS OVER MILTON...OR 10 MILES
SOUTHEAST OF CANTON...MOVING SOUTH AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARIETTA...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...DUNWOODY...
MILTON...DULUTH...NORCROSS...DORAVILLE...BERKELEY LAKE...MOUNTAIN PARK...
MOUNT BETHEL...SWEAT MOUNTAIN...HOLBROOK...UNION HILL...HICKORY FLAT...
BIRMINGHAM AND MECHANICSVILLE.
LAT...LON 3422 8427 3420 8426 3411 8426 3410 8423
3410 8422 3409 8419 3392 8410 3391 8449
3419 8447
TIME...MOT...LOC 0202Z 348DEG 20KT 3414 8435The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 30 min |
| Aug 1, 8:19 PM EDT | Special Weather Statement | FFC | Bartow | 41 min |
| Aug 1, 8:21 PM EDT | Special Weather Statement | FFC | Dawson | 39 min |
| Aug 1, 8:33 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Aug 1, 8:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 31 min |
| Aug 1, 9:06 PM EDT | Special Weather Statement | FFC | White | 24 min |
| Aug 1, 9:07 PM EDT | Special Weather Statement | FFC | Dawson | 23 min |
| Aug 1, 9:31 PM EDT | Special Weather Statement | FFC | Forsyth | 44 min |
| Aug 2, 1:38 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Aug 2, 2:01 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 29 min |
| Aug 2, 2:26 PM EDT | Special Weather Statement | FFC | Fulton | 34 min |
| Aug 2, 2:52 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Rockdale | 23 min |
| Aug 2, 3:00 PM EDT | Special Weather Statement | FFC | Rockdale | 30 min |
| Aug 2, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale, Walton | 35 min |
| Aug 2, 3:16 PM EDT | Special Weather Statement | FFC | Madison | 29 min |
| Aug 2, 3:37 PM EDT | Special Weather Statement | FFC | Barrow | 23 min |
| Aug 2, 3:47 PM EDT | Special Weather Statement | FFC | Oglethorpe | 28 min |
| Aug 2, 3:59 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 31 min |
| Aug 2, 4:04 PM EDT | Special Weather Statement | FFC | Morgan | 26 min |
| Aug 2, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 52 min |
| Aug 2, 4:27 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| Aug 2, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 46 min |
| Aug 2, 4:46 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Aug 2, 5:08 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Aug 2, 5:10 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Aug 2, 5:37 PM EDT | Special Weather Statement | FFC | Hancock | 23 min |
| Aug 2, 5:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 35 min |
| Aug 2, 5:46 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Aug 2, 5:50 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Aug 2, 6:31 PM EDT | Special Weather Statement | FFC | Twiggs | 29 min |
| Aug 2, 7:48 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Aug 2, 7:51 PM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Aug 2, 7:57 PM EDT | Special Weather Statement | FFC | Laurens | 33 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.